# SDR ASAA0180104

- Difficulty date: March 14, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217520
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW CAME OUT OF ITS TRACK.  PUT WINDOW BACK INTO TRACK.  WINDOW THEN OPERATED PROPERLY.  (M)
